# SDR SIMA20160506001

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 29,177 hours, 24,847 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Not Reported
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL HAS BAD SHIMMY AT HIGH SPEED.  SERVICED NOSE GEAR TORQUE LINKS IAW 32-34-00.
